# SDR IPXA2024052183513

- Difficulty date: May 2, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327052700000
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131FE IS DAMAGED FABRICATED FWD CARGO FLOOR PANEL 131FE P/N B5327052700000 USING MATERIAL P/N 5024N400001SS-G BATCH:0004055277 I.A.W. SREO A300-5320-16407-E.
